# SDR FDEA201002270545

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46871
- Aircraft time: 90,305 hours, 25,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NDA6392
- Condition: Damaged
- Location: Bs 1009-1049
- Part time: 90,305 hours, 25,023 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, RBL 48 STA 1009-1049 HAS 4 DAMAGED LOBES.  R & R SEAT TRACK RBL 48 STA 1009-1049 IAW SRM 53-70-00 FIG 1.  NEW SEAT TRACK FABRICATED ON MAE TRAVELER T10/822479.
